# SDR ASAA1149122

- Difficulty date: February 15, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323595
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLE THRU SKIN AND SHEAR TIE AT BS 500F BETWEEN STR 27R AND STR 28R.  REPAIRED SKIN IAW ASA EA 400 53EA 04882.
